# SDR CALA2025092609308

- Difficulty date: September 23, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N69020
- Make and model: Boeing 777224
- Aircraft serial: 31687
- Aircraft time: 83,416 hours, 8,189 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Condition: Faulted
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RECEIVED A TAKEOFF CONFIG WARNING,  MAIN GEAR STEERING EICAS BELOW 30 KNOTS REGUEST MEL 3253A, MEL PROCEDURE PERFORMED. APPROVED ITEM DEFERRED. CHRONIC LVL 1 FOR MAIN GEAR STEERING WITH MAINT MSG 32-63010.  MAIN GEAR STEERING POWER CONTROL ACTUATOR LT IS UNSERVICEABLE.  REPLACED THE LT MLG POWER CONTROL ACTUATOR M32163 IAW M & E 27-3252-9-0004, & AMM32-53-03.
